Hello, It started off my skin being super sensitive feeling like I could feel a hair touching my skin. Then I started getting the feeling like bugs were crawling on my skin but nothing there or soemthing crawling in eyeborwn and nothing there. Now I am having pains all over my body like it feels like a bee bites me, but nothign there. The crawling sensation is still there off/on. Sometimes it feels like my hands/legs feels like numb. I have been seeing alot of red like dots like a red pen inked on me all over my body but dr said probably broked vessels its hereditary. I went to dr . I had previously been on B6 100 mg for abuot 3 weeks becuase i was told by my urologist this may help prevent more kidney stones. I went off those becuase i felt like it was keeping me up to much. The dr said that she thought it could be like w/d symptoms from the b6 or it could be another type of deficiency but did not think bugs at all. It came back I have iron deficency but no anemia and my b6 levels were normal but low normal.
She put me on ferrous sulfate for a month and back on b6 pills 50 mg. I was wondering do these symptoms sound like they coudl be becuase of a iron deficeny or b6 low level? If so how long should it take with these pills for these symptoms to go away? Or what else coudl it be. Its driving me nuts. I use free/clear laudry soap.
Are you (or the subject of the question) male or female?
What is your (or the subject of the question) height?
5 foot 3 inches
What is your (or the subject of the question) weight (kg or lb)?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.